# SDR UALA2013072205140

- Difficulty date: July 22, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 62,452 hours, 23,477 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ARRIVAL FOUND AFT CARGO DOOR DAMAGED AT AND AROUND DOOR OPEN LEVER AND WAS UNABLE TO OPEN DOOR.  FOUND BEARING ASSY CRACKED ITEM 140 IPC 52-32-21-03 ON AFT CARGO HANDLE ASSY.  INSTALLED STOP SCREWS IN NEW HANDLE ASSY.  BLENDED DENTED AREA TO REMOVE STRESS RISERS.  ACCOMPLISHED HFEC. NO CRACK INDICATIONS NOTED.
